{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Taisho Pabron S Gold W Wrapped

具有6種有效抗感冒成分,亦添加了酵素及能夠有效去痰的成分、退熱鎮痛及抗組織胺的成分。其中袪痰成份鹽酸氨溴索可以有助溶解呼吸道內分泌物,促進呼吸道內黏液排除作用,分解及稀化痰液;粘膜修復成份 L-半胱氨酸 則可以呵護氣道粘膜屏障。百保能Pabron S Gold W 感冒藥顆粒能有效緩解喉嚨痛、咳嗽、流鼻涕等各種感冒症狀。感冒藥顆粒亦配合了B1、B2等多種維他命劑、加倍發揮藥效。


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Taisho Pabron S Gold W cold tablets have 6 effective anti-cold ingredients, plus enzymes and effective phlegm-reducing, anti-febrifuge and anti-histamine ingredients. The anti-sputum ingredient, aminoglutethimide, helps to dissolve respiratory secretions and promote the elimination of mucus from the respiratory tract, breaking down and thinning the sputum. Pabron Pabron S Gold W cold tablets are effective in relieving sore throats, coughs, runny noses and other cold symptoms. The tablets are combined with a variety of vitamins such as B1 and B2 to maximise their effectiveness.
 
The formula is light and sweet with a citrusy flavour that is easy on the palate. No added caffeine or vitamin B1, suitable for bedtime. Can also be taken by children over 1 year old.
 
Easy to absorb and swallow as it comes in granular form.


Specifications

Place of manufacture: Japan (Taisho Pharmaceuticals)
Quantity: 24 packs 

Ingredient and amount In 1 packet (0.96 g)
  1. Active Ingredients 
    1. Ambroxol hydrochloride・・・・・・・・・・・・・  15mg 
    2. L-carbocysteine・・・・・・・・・・・・・ 250mg 
    3. Dihydrocodeine Phosphate・・・・・・・・・・・・・ 8mg 
    4. Acetaminophen・・・・・・・・・・・・・ 300mg 
    5. Chlorpheniramine Maleate・・・・・・・・・・・・・ 2.5mg 
    6. Riboflavin・・・・・・・・・・・・・ 4mg
  2. Excipients:
  • cellulose,D-Mannitol ,Potato starch,anhydrous silicic acid ,Magnesium, aluminometasilicate ,Hydroxypropylcellulose,Aspartame (L- phenylalanine compound),flavor,Starch sodium octenyl

Precautions relating to ingredient and amount

No need to worry if you have yellow urine after taking the drug because it is caused by the vitamin B2 contained in the
drug.


Indication

Relief of various symptoms of a common cold: 
  • running nose, stuffy nose, sneezing, sore throat, cough, phlegm (sputum),chills (feeling cold due to fever), fever, headache, joint pain, and muscle pain.


Dosage and administration

Take the following dose with cold or lukewarm water within 30 minutes after a meal whenever possible.

15 years or over: 1 packet per dose, 3 times daily
Children aged 12–14 years old: half a pack, 3 times a day
Children under 12 years old: Do not take this drug.

The use of the drug in children should be supervised by a parent.
Comply with the prescribed dosage and administration instructions.



Precautions

(If you do not follow these instructions, the current symptoms may worsen or adverse reactions/incidents are more likely
to occur.)

  1. This product should not be used in the following persons:
  • Persons who have had an allergic symptom to this drug or its ingredients.
  • Patients who have experienced asthma from taking this drug or other cold remedies, antipyretic analgesics.
  • Children under 12 years old.
  • This drug should not be taken together with the following drugs:
    • Other cold medicines, antipyretics/analgesics, sedatives, expectorants, internal medicine, etc. containing antihistamines
    • (internal medicine for rhinitis, medicine for motion sickness, medicine for allergies, etc.) and gastrointestinal analgesics
  • After taking this drug, do not drive a car or operate machinery (sleepiness may occur).
  • For those who are lactating, do not use this medicine or avoid lactating while using this medicine.
  • Do not drink alcohol before and after taking this drug.
  • Do not take this medicine for a long time

  • Consultation
    1. The following persons should contact a physician, pharmacist, or registered salesperson for a consultation before administration.
    • Patients undergoing medical treatment from a physician or dentist.
    • Pregnant women or women suspected of being pregnant.
    • Patients who have experienced allergic symptoms associated with drugs, etc.
    • Persons with the following symptoms:
      • hyperthermia
      • urination difficulty
      • Persons diagnosed as having the following
      • heart disease
      • Liver disease
      • kidney disease
      • Gastric/duodenal ulcer
      • Glaucoma
      • Respiratory functional disorder, obstructive sleep apnea syndrome, adiposity
  • If the following symptoms are observed after taking this drug, these may be adverse reactions, so immediately discontinue the use of this drug, and show this document to your physician, pharmacist, or registered salesperson for a consultation.
    • Skin: rash/redness, itching
    • Gastrointestinal system: nausea/vomiting, loss of appetite, feeling of discomfort in the stomach, stomach ache, abdominal pain, feeling of stomach/abdominal distention, heartburn, and diarrhea
    • Neuropsychiatric system: dizziness, Numbness
    • Urinary system: urination difficulty
    • Other: oedema, Excessive temperature decrease
  • The following serious symptoms may occur in rare cases. In such cases, immediately seek medical aid from a physician.
    • Shock (anaphylaxis): Symptoms, such as itching of skin, urticaria, hoarseness, sneezing, itchy throat, breathing difficulties,
    • palpitations, and clouding of consciousness may occur immediately after take.
    • Oculomucocutaneous syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalised
    • exanthematous pustulosis: Hyperthermia, ocular hyperaemia, eye discharge, lip erosion, pain throat, widespread skin
    • rash/redness, small pimples (small pustules) on reddened skin, general malaise, anorexia, etc. may persist or suddenly
    • worsen.
    • Hepatic function failure: Symptoms, such as fever, itching, rash, jaundice (yellowing of skin and white of eyes), ...

    Precautions for storage and handling

    1. Avoid direct sunlight, and store the product in a cool place with little humidity.
    2. Store the product beyond the reach of children.
    3. Do not transfer the drug to other containers. (It may lead to misuse or quality deterioration)
    4. If you divide a pack to take the rest afterward, fold up the opening of the bag to store, and take it within 2 days.
    5. Do not take the product past the expiration date.


    Shipping & Payment

    Delivery Options

    • S.F. Express - Office / Home Delivery
    • S.F. Express - EF Locker Pickup
    • S.F. Express - Centre Pickup
    • S.F. Express - Store Pickup
    • S.F. Express - 7-11 Store Pickup
    • S.F. Express - Circle K Store Pickup
    • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
    • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
    • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
    • EMS

    Payment Options

    • 銀行轉帳/ATM
    • FPS/轉數快
    • PayMe HSBC
    • AlipayHK
    • Alipay (Mainland China)
    • WeChat Pay HK
    • WeChat Pay (Mainland China)
    • BOC Pay (applicable to Hong Kong customers)

    Customer Reviews

    {{'product.product_review.no_review' | translate}}